skin-hair-icon

Skin damage: Melalite Xl

Good afternoon. I hv been suffering from sever skin damage ;3 yrs  back my fmly doctor prescribed me Melalite Xl. I used it on my face and neck and now I hv developed black skin on chin and cheeks which look so awful.. Tried treating my skin so many times by different skin doctors but no relief...Kindly help. Regards
views-icons 255 Views Bookmark this Answer
Bookmark
v

Doctor Answers (1) on Skin damage: Melalite Xl

doctor profile image
Dr. Anil Kumar Jain
Bangalore | General Physician

INR 150 for 24 hrs

CHAT NOW
Answered
hello there. melalite xl has a potent steroid mometasone. steroids can make your complexion fair, but overuse causes such problems. never use any cream which has a steroid without a dermatologist prescription. you need to consult a skin specialist for Specialist care. regards
Flag this Answer
Flag this answer
message icon Let others know if this answer was helpful
Was this answer helpful?
YES NO